# SDR SWAA2025061675316

- Difficulty date: May 26, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 63,686 hours, 40,541 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HORIZONTAL PRESSURE DECK WEB LBL 31 STA 663 AT PASSENGER CABIN (1E/A). CRACK LENGTH APPROX. 0.601 INCH.  PERFORMED REPAIR CATEGORY B LOC BTW LBL 25 TO LBL 60 BS 663 TO 675 AT PASSENGER CABIN IAW SRM 53-40-51-2R-2 REPAIR 2 ; EA #25-153-01480 AND #25-153-01480-WIP1.
